Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I recently was being very stupid and while I was

I recently was being very stupid and while I was taking a bath I pit my penis in the way of a water stream and it now has like this red mark on it and it’s quite sore but only when retracting the foreskin. It look like the skin has come off in the head as there is white skin pieces that can be removed.
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 14 and I did some gay things with boys through out my child hood. I am extremely depressed all the time and cant stop thinking about it, I am attracted to girls and never did anything with a girl except make out but have gone farther with boys, but now that when i look back i realy realy regret it. I need advice so i can just forget and never look back at it and or just consider it as a stupid thing i did.and move on with my life.

doctor1 MD

I was prescribed cipro earlier for a UTI but I have not taken it yet because I have had sex recently. While I am on birth control (nexplanon), I am worried that the antibiotic will decrease the effectiveness of birth control and cause a pregnancy due to the recent sex. Should I take the cipro or wait?

doctor1 MD

Hi, my name is Sebastian, aged 53. On 12 April, I had a C5-C7 ACDF coupled with removal of bone spurs. Op was a success, and post Op, All the numbing/tingling sensations as well as shoulder pain disappeared. The aching and pain and lately the sensation is like sun-burn started, especially after I sat in front of my pc for a while. I understand there would be some pains/aches for a period of time while the fusion is taking place. However, I am surprised with the sensation of sun-burn that started recently. Looking forward to your comments/advice. I am taking lyrica (25mg) and neurogen once a day. Thank you

Loading Online Doctors....